Il gruppo delle isometrie di un cono aperto, convesso, regolare, omogeneo, irriducibile ed autoaggiunto
Meschiari, Mauro
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti, Tome 72 (1982), p. 29-35 / Harvested from Biblioteca Digitale Italiana di Matematica

The group of isometries of a convex irreducible homogeneous self adjoint cone is investigated. It is proved that all elements of the connected component of the identity of the group of all isometries are linear automorphisms, and that every isometry can be extended as an holomorphic automorphism of the associated tube domain.

Publié le : 1982-01-01
@article{RLINA_1982_8_72_1_29_0,
     author = {Mauro Meschiari},
     title = {Il gruppo delle isometrie di un cono aperto, convesso, regolare, omogeneo, irriducibile ed autoaggiunto},
     journal = {Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti},
     volume = {72},
     year = {1982},
     pages = {29-35},
     zbl = {0556.53029},
     mrnumber = {0726088},
     language = {it},
     url = {http://dml.mathdoc.fr/item/RLINA_1982_8_72_1_29_0}
}
Meschiari, Mauro. Il gruppo delle isometrie di un cono aperto, convesso, regolare, omogeneo, irriducibile ed autoaggiunto. Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti, Tome 72 (1982) pp. 29-35. http://gdmltest.u-ga.fr/item/RLINA_1982_8_72_1_29_0/

[1] Vinberg, E.B. (1963) - The theory of convex homogeneous cones, «Trans. Moscow Math. Soc.», 12, 340. | Zbl 0138.43301

[2] Gentili, G. (1980) - Differential geometry of light-cone, «Rend. Atti Acc. Naz. Lincei», (8) 68.

[3] O'Connor, M.A. (1980) - Cones related algebras and affine geometries, Dissertation submitted to the Graduate School of University of Meriland.

[4] Meschiari, M. (1978) - Isometrie dei coni convessi regolari omogenei. «Atti Sem. Mat. Fis. Univ. Modena», 27. | Zbl 0433.53013

[5] Gentili, G. (1981) - Invariant Riemannian geometry on convex cones. Testi di dottorato presentata alla Scuola Normale Superiore di Pisa.

[6] Rothaus, O. (1960) - Domains of positivity, «Abh. Math. Sem. Univ.», Hambourg, 24, 189. | Zbl 0096.27903

[7] Rothaus, O. (1966) - The construction of homogeneous convex cones, «Ann. Math.», 83, 358. | Zbl 0138.43302

[8] Kaup, W., Matsushima, Y. and Ochiai, T. (1970) - On automorphisms and equivalence of generalized Siegel Domains, «Am. J. Math.», 92, 475. | Zbl 0198.42501

[9] Murakami, S. (1972) - On automorphisms of Siegel domains, «Lecture Notes in Mathematics», 286 Springer-Verlag. | Zbl 0245.32001